# SDR SWAA115715

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 65,640 hours, 62,520 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20412223421
- Part serial: 1693
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - INTERMITTENT RADAR PAINTS WEATHER EVERY OTHER SWEEP AND ERASES WEATHER EVERY OTHER SWEEP.  REMOVED AND REPLACED WEATHER RADAR INDICATOR.
